CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
CONVERGENCE OF THE PML METHOD FOR ELASTIC WAVE SCATTERING PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2016, 卷号: 85, 期号: 302, 页码: 2687-2714
Authors:  Chen, Zhiming;  Xiang, Xueshuang;  Zhang, Xiaohui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
An adaptive perfectly matched layer technique for 3-D time-harmonic electromagnetic scattering problems 期刊论文
MATHEMATICS OF COMPUTATION, 2008, 卷号: 77, 期号: 262, 页码: 673-698
Authors:  Chen, Junqing;  Chen, Zhiming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Sharp L-1 a posteriori error analysis for nonlinear convection-diffusion problems 期刊论文
MATHEMATICS OF COMPUTATION, 2006, 卷号: 75, 期号: 253, 页码: 43-71
Authors:  Chen, ZM;  Ji, GH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
An adaptive finite element algorithm with reliable and efficient error control for linear parabolic problems 期刊论文
MATHEMATICS OF COMPUTATION, 2004, 卷号: 73, 期号: 247, 页码: 1167-1193
Authors:  Chen, ZM;  Feng, J
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30